Volume 5, issue 4 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 6, 2971–3570
Issue 5, 2389–2970
Issue 4, 1809–2387
Issue 3, 1225–1808
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN 1472-2739 (online)
ISSN 1472-2747 (print)
Author Index
To Appear
 
Other MSP Journals
A Jones polynomial for braid-like isotopies of oriented links and its categorification

Benjamin Audoux and Thomas Fiedler

Algebraic & Geometric Topology 5 (2005) 1535–1553

arXiv: math.GT/0503080

Abstract

A braid-like isotopy for links in 3–space is an isotopy which uses only those Reidemeister moves which occur in isotopies of braids. We define a refined Jones polynomial and its corresponding Khovanov homology which are, in general, only invariant under braid-like isotopies.

Keywords
braid-like isotopies, Jones polynomials, Khovanov homologies
Mathematical Subject Classification 2000
Primary: 57M27
Secondary: 20F36
References
Forward citations
Publication
Received: 9 March 2005
Revised: 20 October 2005
Accepted: 24 October 2005
Published: 16 November 2005
Authors
Benjamin Audoux
Laboratoire E.Picard
Université Paul Sabatier
Toulouse
France
Thomas Fiedler
Laboratoire E.Picard
Université Paul Sabatier
Toulouse
France